(I wasn’t sure if I should put this on diet or medication, so feel free to move it if it doesn’t belong here)
So I’ve been on Lexapro 10mg for two months now. I’ve been feeling quite good, I am able to eat almost anything and my mood has improved significantly (while on Topamax I was very depressed). So I had this brilliant idea that I should see if I could handle alcohol. I’m still in college and I’ve always enjoyed drinking (in moderation because I could never handle too much) so I thought ‘what the hell’. I asked my Doctor about it and he said it was OK. Last Saturday night I had some sparkling white wine and some champagne (about three glasses of alcohol in total). I didn’t feel sick while drinking it, but I was very ‘hungover’ the next day, mainly feeling sick to my stomach and somnolent. I have now been experiencing some insomnia (a side effect I always get from medication), so I was wondering, could the alcohol have messed up with my meds? I know it’s been a couple of days since I drank but there’s nothing else I can think off that may have caused this.
Thanks in advance guys!